# SDR VNAA202401210015

- Difficulty date: December 16, 2023
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 485-501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACKS LBL 27 STA 485 TO STA 501 (1E/A), LBL 9 STA 565 TO STA 661+90 (3E/A) AND RBL 9 STA 349 TO STA 469 (1E/A), STA 581 TO STA 661+90(2E/A).   SEAT TRACKS LBL 27 STA 485 TO STA 501 (1E/A), LBL 9 STA 565 TO STA 661+90 (3E/A) AND RBL 9 STA 349 TO STA 469 (1E/A), STA 581 TO STA 661+90(2E/A) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND CRJ900 SRM 53-31-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49
